Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
|Number of page(s)||19|
|Published online||31 May 2021|
Regularizing effect of the interplay between coefficients in Dirichlet problems with convection or drift terms
Sapienza Università di Roma – Istituto Lombardo,
* Corresponding author: firstname.lastname@example.org
Accepted: 2 February 2021
In some sense this paper deals with a linear (i.e. q = 1) elliptic counterpart of the above equation if d is not constant.
We prove regularizing results on the solutions, under assumptions of interplay between the datum and the coefficient of the zero order term or between the modulus of the drift and the coefficient of the zero order term.
Mathematics Subject Classification: 35J15 / 35J60
Key words: Regularizing effect / interplay between coefficients / problems with convection terms / problems with drift terms
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.